Completely monotone property of fractional Green functions

Anh, V. V. and McVinish, R. (2003) Completely monotone property of fractional Green functions. Fractional Calculus and Applied Analysis, 6 2: 157-173.


Author Anh, V. V.
McVinish, R.
Title Completely monotone property of fractional Green functions
Journal name Fractional Calculus and Applied Analysis   Check publisher's open access policy
ISSN 1311-0454
Publication date 2003
Volume 6
Issue 2
Start page 157
End page 173
Total pages 17
Language eng
Subject 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
010404 Probability Theory
Abstract In this paper it is proved that the Green function of a linear fractional dierential equation is completely monotone. Further results on the behaviour of the Green function are obtained by exploring their connection with the Mittag-Leer distribution. Application to the prediction and simulation of certain stochastic processes are considered. Mathematics Subject Classication: Primary 26A33, Secondary 60M10
Keyword fractional dierential equation
completely monotone functions
Mittag-Leer distribution

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 04 Feb 2009, 10:08:29 EST by Judy Dingwall on behalf of Mathematics